# SDR DXTA2019070802590

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 9,780 hours, 7,513 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR OIL SMELL - STRONG OIL SMELL AFTER 1-HOUR IN CRUISE FLIGHT (FL410) IN COCKPIT THROUGH NACA VENTS.// SIGN-OFF // COMPLIED WITH NJA ENVIRONMENTAL CONTROL SYSTEM DUCT BURN OUT TASK CARD # TC-5XL-21-120902M. ALL CHECKS GOOG AND NO BURNT OIL SMELL AT THIS TIME.
